# SDR SWIA2020021848747

- Difficulty date: January 6, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Insert
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANS COWL INBD NYLON SLIDER INSERT MISSING        (C-CHECK)   RO:2/14/2020REPLACED LH UPPER COWL I/B NYLON SLIDER INSERT AS REQ. REF CRJ 700 AMM.
